# SDR TWAA0013220

- Difficulty date: August 4, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD CARGO DOOR LOWER FWD CORNER WAS BENT.  REPAIRED CORNER PER SRM 52-05 FIG 20A AND SRM 51-01 PAGE 2B1, 2, 3.  TREATED PER SRM 51-10-3.  INSTALLED PER SRM 51-30-02 AND SEALED PER SRM 51-20-0.
